| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Uveitis (2122)
Type of Reportable Event
Serious Injury
Event or Problem Description
Inflammatory reaction 9 days after implantable collamer lens implantation was reported.Rporter is uncertain of the etiology but is treating it as uveitits.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Claim#: (b)(4).
Additional Manufacturer Narrative
The reporter indicated that a 12.6mm vticm5_12.6 -7.0/2.0/072 (sphere/cylinder/axis) implantable collamer lens was implanted into the patient's left eye on (b)(6) 2023.Uveitis was reported.Lens was explanted on (b)(6) 2023.Investigation type 4110: lens work order search - no similar complaint event(s) within associated lots were found.(b)(4).